# SDR AALA201706129007

- Difficulty date: June 11, 2017
- Submitted: June 14, 2017
- Operation: Air carrier
- Aircraft: N601AW
- Make and model: Airbus A320-232
- Aircraft serial: 1935
- Aircraft time: 47,612 hours, 17,540 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Fitting
- Part number: D52880165005
- Part serial: 3408
- Condition: Corroded
- Location: Mlg Door
- Part time: 47,612 hours, 17,540 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RIGHT MAIN LANDING GEAR DOOR IN BORE OF FORWARD FITTING AT BEARING PLATE ATTACH HOLES.  REPLACED RIGHT GEAR DOOR IAW 26T14753005.
